# SDR TRAX200600179

- Difficulty date: May 4, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 17,848 hours, 14,964 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER BOX BEAM WEB CRACKED AT ACCESS PANEL FWD I/B NP, RESOLVED ON W/O: 24018 TASKCARD: N/R-00139.  REPAIRED IAW REO 601R 53-61-366.
